# SDR DL777090199

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 43,581 hours, 6,294 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE ON TAXI OUT DURING FLT CONTROL TEST GOT FLT CONTROL MSG/C MAT FAULTED LEFT AILERON FAULT CODE 270-001-00 27-10222 RESET PER FIM TASK 27-41-00-810-814. 0 CURRENT MSGS.
